# SDR ABXA000240

- Difficulty date: April 13, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 7917300703
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 1 SLAT TRACK FITTING CORRODED.  REPLACED FITTING IAW DC9 SRM 51-30-2.
